On q-congruences involving harmonic numbers

Authors

  • B. Ge

Abstract

We give some congruences involving q-harmonic numbers and alternating q-harmonic numbers of order m. Some of them are q-analogues of several known congruences.

Downloads

Published

25.09.2017

Issue

Section

Research articles

How to Cite

Ge, B. “On Q-Congruences Involving Harmonic Numbers”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 9, Sept. 2017, pp. 1257-65, https://umj.imath.kiev.ua/index.php/umj/article/view/1776.